Hi, I smoked a good amount of weed like 15 years ago when I was younger and before I took any meds or was diagnosed with adhd. I’ve been taking Adderall for a few years or so, klonopin, and the ssri/snri has been changed a few times. I am doing good overall but I have a hard time relaxing to just watch a movie without sort of fidgeting or thinking of things to do, playing video games sometimes, and winding down at the end of the day. I have tried a little weed a couple of times in the last month and it helped. I don’t abuse my meds and I am looking for info on what other people have found that take the same or similar meds and use weed?
Adderall XR - 25mg twice a day. (May go back down to 20mg)
Cymbalta 60mg a day
Klonopin is .5mg up to 4x a day, and I usually take 1mg in the earlier evening and then .5 or sometimes 1mg later at night when I can’t get to sleep.
I don’t think I’d need as much klonopin if I smoked a little. I’ve read the stuff online and there’s not a ton of good info on mixing these; and I asked one doctor and they said some people do but they don’t suggest it and that it also can depend on when you use the weed. I’m in a state that has recreational use legal and I was looking at getting a medical card but the cost isn’t worth it as there’s no savings and it’s expensive.
I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron?
And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
I'am taking Duloxetine 120mg for Depression and Pure O (OCD) since Feb. 2017. Unfortunately, I still have intrusive thoughts and some symptoms of depression (low mood, no energy etc.), although I can handle my everyday life somehow. However, the whole situation is not satisfying for me and my family. I'm constantly tired, lethargic, grumpy, hungry and unhappy. So what's next? I've already tried to augment with Seroquel (300mg; horrible, horrible experience) and Abilify (2,5mg-5mg, quit working after two months).
What's about switching the baseline med? Can I go back to SSRIs like Citalopram, Fluvoxamine or Paroxetine?* Or is it pointless, since the doctors kept telling me that Duloxetine and Venlafaxine were far more potent than the SSRIs...
*Lexapro did considerably well in the past, but it unfortunately pooped out after two years. Sertraline did nothing for me (I'm an ultra rapid metabolizer).
Psych Dx: treatment resistant depression (major + persistent), generalized anxiety, adhd
Psych Rx: bupropion 450 qd, buspirone 15 bid, adderall 20 am 10pm, clonazepam .5 prn
Other Dx: celiac, gerd, vulvodynia/vulvar vestibulitis, oab, seasonal allergies, idiopathic chronic nausea, neuropathy, myalgia, & arthralgia
Other Rx: myrbetriq 50 qd, pantoprozole 20 bid, topical estrogen qd, topical clobetasol prn, topical lidocaine prn
OTC: mucinex 12-hour bid, vitamin D3 qd, fish oil qd, probiotic qd, zyrtec qd, nasacort qd, saline spray bid, melatonin prn
Previous Psych Rx: seroquel, depakote, lamictal, remeron, trazadone, lithium, ambien, sonata, zyprexa, lexapro, prozac, temazepan, xanax, rozerem
So I've clearly been on a lot of meds over the years (since first being put on seroquel in early 2013) partially because I was initially misdiagnosed with bipolar disorder. I've been on my current cocktail for quite awhile, and I had been doing pretty well with my depression but it's gotten significantly worse lately due to some life events + unyielding chronic pain that has been getting worse for the last two years.
For the neuropathy I tried gabapentin for several months and it did absolutely nothing. I've been suggested Lyrica (which even with my good insurance is still $100 a month or $200 for 3 months with a mail order pharmacy which is a lot more than I can reasonably afford) and Cymbalta.
Does anyone with depression and/or neuropathy have any experience with taking Cymbalta and Wellbutrin together? The two SSRIs I've taken (lexapro & prozac) in the past both gave me severe gastrointestinal side effects and I wasn't able to stay on them long enough to see if they even helped. It would be great to have a cheap, generic drug improve my nerve pain and depression, but I'm nervous about trying another SSRI.
I'm also fairly uncomfortable with the idea of going off bupropion, bc it's been pretty damn effective if not adequately so. Because when I wasn't on bupropion I was a MESS and I'm afraid of going back to that level of depressed.
Also curious if anyone has any success with using any med, Cymbalta or otherwise, as an adjunct treatment for depression?
I have recently gotten back to therapy so I'm hoping that will help some but it's hard to follow through on anything from my therapist (or from my physical therapists, doing anything besides going to work & sleeping) bc of executive dysfunction, constant fatigue, pretty severe anhedonia, general feeling of emptiness.
So, I am not 100% better.. I still have some weird side effects, but I am no longer taking Cymbalta! I have been wanting to come off this drug for awhile now , I tried once, failed. Then another time, Nope. And 3rd time , well I guess this was the charm. Let me tell you... the withdrawal , terrible. My pdoc increased the Seroquel to level it out..and it was ok for a few days then all of sudden bam... it began. I sweated, it wasn't even like sweating it was a damp cold clammy sweat when after you get sick or have the shits. My moods were terrible. The crying spells, I had to be watched. I was very Manic Depressive. I was sick to my stomach, vomiting etc. I couldn't sleep, I stayed up until 4am and had sleep paralysis. I honestly wanted to give in and go back on it, just so I could not have these side effects. I pushed thru it. It took me about 2 weeks of hell and now it's tolerable, I am starting to feel better where I can actually drive again with out getting sick.
I am getting a little worried tho..because now that I am no longer on any SSRI, or SRNI.. I am starting to feel a lil wound up and agitated. Very hyper too. Hoping this will pass.
Anyway just wanted to express that I made it (so far), even tho I wanted to go to in-patient and my t doc wanted me to go to, I didn't. I fought thru this.
If any of you came off this drug , how long did it take you to sort of feel balanced again and get off that rocky boat.